# SDR CALA2024060301674

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 51,676 hours, 18,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 51,664 hours, 18,191 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE APPROX 25X 12 IN  METALLIC PART MEETS PROX OF DAMAGE & MATERIAL 15  SQUARE TO 150 SQUARE IN.   FOUND SKIN PEELED AWAY AT TRAILING EDGE OUTBOARD AFT FLAP,  UNDER INBOARD SIDE , LT WING.   REMOVED OUTBOARD AFT FLAP IAW AMM TASK 27-51-22-000-801.  INSTALLED L/H O/B AFT FLAP PER AMM 27-51-22-400-801 STEPS 3.A. THRU 3.G.(5)(G). CONTINUE FROM STEP 3.H.(1).   REMOVED FLAP ASSY ADJUSTMENT OF LEFT WING TRAILING EDGE FLAP IAW AMM 27-51-22-400-801 AT STEP 3H(1). COMPLETED ALL OF STEP 3H & CONTINUE TO STEP 3I (1).
